Research Repository

On dynamics and the core of OG models

Ghiglino, Christian and Tvede, Mich (1995) 'On dynamics and the core of OG models.' Economics Letters, 48 (3-4). pp. 313-317. ISSN 0165-1765

Full text not available from this repository.

Abstract

Stationary overlapping-generations models can exhibit fluctuations. However, the fluctuations, which have been studied by Benhabib and Day (Journal of Economic Dynamics and Control, 1982, 4, 37-55), Gale (Journal of Economic Theory, 1973, 6, 12-36) Grandmont (Econometrica, 1985, 53, 995-1046) and others, are not in the core even though they are Pareto-optimal. In the present paper, it is shown that general stationary overlapping-generation economies can have periodic equilibria in the core. © 1995.

Item Type: Article
Uncontrolled Keywords: OVERLAPPING GENERATIONS MODELS; FLUCTUATIONS; CORE
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 16 Jul 2012 17:37
Last Modified: 15 Jan 2022 00:40
URI: http://repository.essex.ac.uk/id/eprint/3038

Actions (login required)

View Item View Item